Do any of these medications affect STD results.
Mar 26, 2010
Dr, I have read through your archives, where there have been lot of posts about any medications affecting HIV antibody test results. I have got a concern doctor,
I have been on antidepressants for my fear of HIV like celexa, luvox, lexapro, lorazopem and sleeping pill i dont remember which brand and of course alcohol, and some topical creams, and during that time(while i was on these medications), i took all these tests for STD's and HIV. Do any of these drugs affect or the combination of these drugs affect the STD tests, i got tested for Hepatitis antibody test, Herpes(i dont know which test), gonoroheaa, syphilis and some other STD's). Thanks so much Doctor, i want to start a new life, by marrying some one. Can i move on?
Response from Dr. Frascino
Celexa, Luvox, Lexapro, lorazepam and sleeping pills and alcohol??! WOW. Reminds me of the old novel and B-movie "Valley of the Dolls." Your name isn't Neely O'Hara, is it? (How did Patty Duke even land that role?) Anyway, I digress . . . . Responding to your specific question, no, none of these drugs or combinations of the drugs would affect the validity or accuracy of STDs/HIV tests.
Be well. Good luck with your upcoming new life and walk down the proverbial aisle!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Sex With Hooker Sign Of HIV AIDS
- Painful Red Spots After Drinking Water Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
- Bacteria That Causes Hepatitis B
- Can You Get Genital Warts From Masturbating With A Wart On Your Hand?
- 100 Day Negative Hiv Rapid Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.